I have gained about 15 lbs
Burpropion, levothyroxin,xanax,oxybutynin,estrace, can any of these cause weight gain???
12 Aug 2012
I don't have any experience with the other drugs listed, but since I have been taking wellbutrin I've gained 15 lbs. It's said to be weight neutral, but the side effects profile does mention that in a small percentage of cases weight gain is a side effect. I plan on getting off of it since it hasn't really done much for my depression.
- Estrace Drug Information
- Xanax Drug Information
- Bupropion Drug Information
- Oxybutynin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my doctor gave me bupropion 75mg tablets to stop weight gain.. but i dnt understand if it would actually help me lose weight i need reassurance to ...
3 answers • 15 Dec 2009
I've been taking Bupropion for depression (as well as lithium) as it seems like the only drug that does not cause me to gain weight. After some ...
7 answers • 23 Mar 2010
Often since starting oxbutynin about 6 weeks ago, I have swelling in my calves and ankles. I feel bloated, and have experienced weight gain. The ...
2 answers • 3 May 2012
Im not sure if this drug will be more like a stimulant or calming?also how is it you gain weight? Water weight or more hungry? Can you take this with ...
1 answer • 2 Jun 2013
Just figured out it must be the estrace. When I was in my twenties I remember birth control pills caused a weight gain and I stopped using. Going to ...
1 answer • 23 May 2014